Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 80, NWS Green Bay, WI

November 16, 2015

NWS Green Bay, WI issued this small craft advisory at Nov 16, 2015, 3:17 AM CST. It took effect at Nov 16, 2015, 6:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2015, 3:17 AM CST (09:17 UTC)
In effect from
Nov 16, 2015, 6:00 PM CST
Expired
Nov 17, 2015, 9:09 PM CST
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WHUS73 KGRB 160917
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
317 AM CST MON NOV 16 2015

...INCREASED WINDS AND WAVES EXPECTED THIS WEEK...

.LIGHT WINDS TODAY WILL EVENTUALLY RAMP UP THROUGHOUT THE DAY AND
THROUGH THE MIDDLE PART OF THE WEEK AS A STRONG LOW PRESSURE
SYSTEM DEVELOPS ACROSS THE CENTRAL PLAINS. SOUTH TO SOUTHEASTERLY
WINDS WILL CAUSE A PILING UP OF WAVES ACROSS THE LAKE MICHIGAN
NEARSHORE AREAS TONIGHT AND TUESDAY...CAUSING SMALL CRAFT
CONDITIONS FOR THESE AREAS. THEREFORE WILL ISSUE A SMALL CRAFT
ADVISORY FOR TONIGHT AND TUESDAY FOR THESE AREAS WITH THIS
ISSUANCE. THE BAY OF GREEN BAY IS A BIT TRICKIER AS WINDS INCREASE
CLOSE TO CRITERIA ON TUESDAY. GIVEN HOW MARGINAL THE WINDS WILL BE
WILL NOT ISSUE ANY HEADLINES FOR THE BAY OF GREEN BAY WITH THIS
ISSUANCE.

WINDS INCREASE PRECIPITOUSLY TUESDAY NIGHT AS A TIGHT PRESSURE
GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT
LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE
EXPECTED ACROSS THE WESTERN GREAT LAKES. GIVEN THE TIMING OF THESE
WINDS...FOURTH PERIOD THROUGH THE SIXTH PERIOD...WILL HOLD OFF ON
ANY GALE WATCH HEADLINES FOR FUTURE ISSUANCES WHEN TIMING CAN
BETTER BE DEFINED. OVERALL IT APPEARS TO BE A RATHER ROUGH PERIOD
FOR MARINE CONCERNS ACROSS THE WESTERN GREAT LAKES THIS WEEK.

LMZ541>543-161730-
/O.NEW.KGRB.SC.Y.0080.151117T0000Z-151118T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
317 AM CST MON NOV 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST TUESDAY. 

* WINDS...SOUTHEAST 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO
  25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY.

* WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY TUESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
7 follow-up statements
422 
WHUS73 KGRB 161526
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
926 AM CST MON NOV 16 2015

...INCREASED WINDS AND WAVES EXPECTED THIS WEEK...

.LIGHT MORNING WINDS WILL EVENTUALLY RAMP UP THROUGH THE DAY AND
INTO THE MIDDLE PART OF THE WEEK AS A STRONG LOW PRESSURE SYSTEM
DEVELOPS OVER THE CENTRAL PLAINS. SOUTH TO SOUTHEASTERLY WINDS
WILL CAUSE A PILING UP OF WAVES ACROSS THE LAKE MICHIGAN NEARSHORE
AREAS TONIGHT AND TUESDAY...CREATING CONDITIONS HAZARDOUS TO SMALL
CRAFT. THE BAY OF GREEN BAY MAY ALSO SEE CONDITIONS HAZARDOUS TO
SMALL CRAFT LATER ON TUESDAY. HOWEVER...SINCE THE SITUATION ON THE
BAY IS MARGINAL...AND CONFIDENCE IS NOT AS HIGH...THE SMALL CRAFT
ADVISORY CURRENTLY IS ONLY FOR THE LAKE MICHIGAN NEARSHORE WATERS.

WINDS INCREASE SIGNIFICANTLY TUESDAY NIGHT AS A TIGHT PRESSURE
GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT
LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE
EXPECTED ACROSS THE WESTERN GREAT LAKES. A GALE WATCH IS EXPECTED
WHEN CONFIDENCE IN THE PRECISE TIMING OF GALE CONDITIONS LATE IN
THE WEEK GROWS.

LMZ541>543-162330-
/O.CON.KGRB.SC.Y.0080.151117T0000Z-151118T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
926 AM CST MON NOV 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST TUESDAY...

* WINDS...SOUTHEAST 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 
  25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY. 

* WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY 
  TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
183 
WHUS73 KGRB 162114
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CST MON NOV 16 2015

...INCREASED WINDS AND WAVES EXPECTED THIS WEEK...

.AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL
PLAINS...GUSTY SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED TO
INCREASE ALONG WITH BUILDING WAVES ACROSS LAKE MICHIGAN NEARSHORE
AREAS TONIGHT AND TUESDAY. THE BAY OF GREEN BAY MAY ALSO SEE
CONDITIONS HAZARDOUS TO SMALL CRAFT LATER ON TUESDAY.

WINDS INCREASE SIGNIFICANTLY TUESDAY NIGHT AS A TIGHT PRESSURE
GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO
AT LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE
EXPECTED ACROSS THE WESTERN GREAT LAKES. A GALE WATCH IS EXPECTED
WHEN CONFIDENCE IN THE PRECISE TIMING OF GALE CONDITIONS LATE IN
THE WEEK GROWS.

LMZ541>543-170515-
/O.CON.KGRB.SC.Y.0080.151117T0000Z-151118T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
314 PM CST MON NOV 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST TUESDAY...

* WINDS...SOUTHEAST 10 TO 20 KNOTS TONIGHT...INCREASING TO 15 TO 
  25 KNOTS WITH GUSTS TO 30 KNOTS ON TUESDAY. 

* WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY 
  TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
548 
WHUS73 KGRB 170316
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CST MON NOV 16 2015

...INCREASED WINDS AND WAVES EXPECTED THIS WEEK...

.AS A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL
PLAINS...GUSTY SOUTH TO SOUTHEASTERLY WINDS ARE EXPECTED TO
INCREASE ALONG WITH BUILDING WAVES ACROSS LAKE MICHIGAN NEARSHORE
AREAS TONIGHT AND TUESDAY. THE BAY OF GREEN BAY MAY ALSO SEE
CONDITIONS HAZARDOUS TO SMALL CRAFT LATER ON TUESDAY.

WINDS INCREASE SIGNIFICANTLY TUESDAY NIGHT AS A TIGHT PRESSURE
GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO
AT LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE
EXPECTED ACROSS THE WESTERN GREAT LAKES. A GALE WATCH IS EXPECTED
WHEN CONFIDENCE IN THE PRECISE TIMING OF GALE CONDITIONS LATE IN
THE WEEK GROWS.

LMZ541>543-171130-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-151118T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
916 PM CST MON NOV 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WINDS...SOUTHEAST 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS ON TUESDAY.

* WAVES...3 TO 5 FEET TONIGHT...BUILDING TO 5 TO 8 FEET BY 
  TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
797 
WHUS73 KGRB 171023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
423 AM CST TUE NOV 17 2015

...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES
TO THE BAY AND LAKE THE NEXT FEW DAYS...

.A STORM SYSTEM WILL TRACK ACROSS THE SOUTHERN PLAINS TODAY...
THEN TURN NORTHEAST AND TRACK TO CENTRAL MINNESOTA BY WEDNESDAY
MORNING. THE STORM WILL CONTINUE ON TO THE NORTH WEDNESDAY AND
MERGE WITH ANOTHER STORM SYSTEM RACING SOUTHEAST ACROSS CANADA.
THE MERGER WILL RESULT IN AN INTENSE LOW PRESSURE SYSTEM OVER
WESTERN ONTARIO BY WEDNESDAY EVENING.

SOUTHEAST TO SOUTH WINDS WILL BE ON THE INCREASE TODAY AND TONIGHT
AS THE PLAINS STORM NEARS THE REGION. WINDS WILL GRADUALLY VEER TO
THE WEST-SOUTHWEST AS THE STORM SYSTEMS CONSOLIDATE WEDNESDAY
EVENING. THE STRONG WINDS WILL CONTINUE INTO THURSDAY EVENING.

LMZ521-522-171830-
/O.EXB.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/
/O.NEW.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
423 AM CST TUE NOV 17 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST
THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. 

* WINDS...SOUTHEAST WINDS WILL GRADUALLY INCREASE TO 30 KNOTS BY
  LATE TODAY OR EARLY TONIGHT...THEN GRADUALLY VEER TO THE
  SOUTHWEST BY WEDNESDAY NIGHT. GALE FORCE GUSTS WILL BEGIN
  TONIGHT...THEN GRADUALLY BECOME MORE NUMEROUS. THE STRONGEST
  WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND THURSDAY.

* WAVES...WAVES WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541>543-171830-
/O.EXT.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/
/O.NEW.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
423 AM CST TUE NOV 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST
THURSDAY. 

* WINDS...SOUTHEAST WINDS WILL GRADUALLY INCREASE TO 30 KNOTS BY
  LATE TODAY...THEN GRADUALLY VEER TO THE SOUTHWEST BY WEDNESDAY
  NIGHT. GALE FORCE GUSTS WILL BEGIN TONIGHT...THEN GRADUALLY
  BECOME MORE NUMEROUS. THE STRONGEST WINDS ARE EXPECTED TO OCCUR
  WEDNESDAY NIGHT AND THURSDAY.

* WAVES...THE LARGEST WAVES...7 TO 11 FEET...ARE EXPECTED TO OCCUR
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

JS
782 
WHUS73 KGRB 171616
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CST TUE NOV 17 2015

...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES
TO THE BAY AND LAKE THE NEXT FEW DAYS...

.A STORM SYSTEM WILL TRACK ACROSS THE SOUTHERN PLAINS TODAY...
THEN TURN NORTHEAST AND TRACK TO CENTRAL MINNESOTA BY WEDNESDAY
MORNING. THE STORM WILL CONTINUE ON TO THE NORTH WEDNESDAY AND
MERGE WITH ANOTHER STORM SYSTEM RACING SOUTHEAST ACROSS CANADA.
THE MERGER WILL RESULT IN AN INTENSE LOW PRESSURE SYSTEM OVER
WESTERN ONTARIO BY WEDNESDAY EVENING.

SOUTHEAST TO SOUTH WINDS WILL BE ON THE INCREASE TODAY AND
TONIGHT AS THE PLAINS STORM NEARS THE REGION. WINDS WILL
GRADUALLY VEER TO THE WEST-SOUTHWEST AS THE STORM SYSTEMS
CONSOLIDATE WEDNESDAY EVENING. THE STRONG WINDS WILL CONTINUE
INTO THURSDAY EVENING.

LMZ521-522-541>543-180030-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/
/O.CON.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1016 AM CST TUE NOV 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST
THURSDAY...

* WINDS...SOUTHEAST WINDS WILL GRADUALLY INCREASE TO 30 KNOTS BY
  LATE TODAY OR EARLY TONIGHT...THEN GRADUALLY VEER TO THE
  SOUTHWEST WEDNESDAY NIGHT. GALE FORCE GUSTS WILL BEGIN
  TONIGHT...THEN GRADUALLY BECOME MORE NUMEROUS. THE STRONGEST
  WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND THURSDAY.

* WAVES...BUILDING TO 3 TO 6 FT ON THE BAY...AND TO 7 TO 11 FT ON
  LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BERSCH
395 
WHUS73 KGRB 172128
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CST TUE NOV 17 2015

...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES
TO THE BAY AND LAKE THE NEXT FEW DAYS...

.A STORM SYSTEM WILL TRACK FROM KANSAS TO CENTRAL MINNESOTA
TONIGHT INTO WEDNESDAY MORNING. THE STORM WILL CONTINUE ON TO THE
NORTH WEDNESDAY AND MERGE WITH ANOTHER STORM SYSTEM RACING
SOUTHEAST ACROSS CANADA. THE MERGER WILL RESULT IN AN INTENSE LOW
PRESSURE SYSTEM OVER WESTERN ONTARIO BY WEDNESDAY EVENING.

SOUTHEAST TO SOUTH WINDS WILL BE ON THE INCREASE TONIGHT AS THE
STORM NEARS THE REGION. WINDS WILL GRADUALLY VEER TO THE WEST-
SOUTHWEST AS THE STORM SYSTEMS CONSOLIDATE WEDNESDAY EVENING. THE
STRONG WINDS WILL CONTINUE INTO THURSDAY EVENING.

LMZ521-522-541>543-180530-
/O.CON.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/
/O.CON.KGRB.GL.W.0017.151118T1200Z-151120T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
328 PM CST TUE NOV 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 9 PM CST
THURSDAY...

* WINDS...SOUTHEAST WINDS TO 30 KNOTS TONIGHT...THEN GRADUALLY
  VEER TO THE SOUTHWEST WEDNESDAY AND WEDNESDAY NIGHT. GALE FORCE
  GUSTS WILL BEGIN TONIGHT...THEN GRADUALLY BECOME MORE NUMEROUS.
  THE STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND
  THURSDAY.

* WAVES...BUILDING TO 3 TO 6 FT ON THE BAY...AND TO 7 TO 11 FT 
  ON LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
295 
WHUS73 KGRB 180309
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
909 PM CST TUE NOV 17 2015

...STRONG LATE AUTUMN STORM TO BRING SIGNIFICANT WINDS AND WAVES
TO THE BAY AND LAKE THE NEXT FEW DAYS...

.A STORM SYSTEM WILL TRACK FROM KANSAS TO CENTRAL MINNESOTA
TONIGHT INTO WEDNESDAY MORNING. THE STORM WILL CONTINUE ON TO THE
NORTH WEDNESDAY AND MERGE WITH ANOTHER STORM SYSTEM RACING
SOUTHEAST ACROSS CANADA. THE MERGER WILL RESULT IN AN INTENSE LOW
PRESSURE SYSTEM OVER WESTERN ONTARIO BY WEDNESDAY EVENING.

SOUTHEAST TO SOUTH GALES ARE EXPECTED OVERNIGHT AND EARLY
WEDNESDAY. GALES WILL GRADUALLY VEER TO THE WEST-SOUTHWEST AS THE
STORM SYSTEMS CONSOLIDATE WEDNESDAY EVENING. THE STRONG WINDS WILL
CONTINUE INTO THURSDAY EVENING.

LMZ521-522-541>543-181115-
/O.CAN.KGRB.SC.Y.0080.000000T0000Z-151118T1200Z/
/O.EXT.KGRB.GL.W.0017.151118T0309Z-151120T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
909 PM CST TUE NOV 17 2015

...GALE WARNING NOW IN EFFECT UNTIL 9 PM CST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WINDS...SOUTHEAST WINDS TO 30 KNOTS TONIGHT...THEN GRADUALLY
  VEER TO THE SOUTHWEST WEDNESDAY AND WEDNESDAY NIGHT. GALE FORCE
  GUSTS TONIGHT WILL BECOME MORE NUMEROUS WEDNESDAY. THE
  STRONGEST WINDS ARE EXPECTED TO OCCUR WEDNESDAY NIGHT AND
  THURSDAY.

* WAVES...BUILDING TO 3 TO 6 FT ON THE BAY...AND TO 7 TO 11 FT 
  ON LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 3:12 AM CST, 5 minutes earlier.

Area forecast discussion, Nov 16, 3:12 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
312 AM CST MON NOV 16 2015

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 311 AM CST MON NOV 16 2015

AFTER SOME LIGHT SPRINKLES OR SHOWERS EARLY THIS MORNING...A MID
LEVEL SHORTWAVE...SEEN ON WATER VAPOR IMAGERY ACROSS THE MISSOURI
RIVER VALLEY...WILL BRING INCREASING CHANCES FOR RAIN THROUGH THE
AREA TODAY AS IT TRACKS THROUGH THE WESTERN GREAT LAKES. THE MAIN
EXCEPTION WILL BE THE EASTERN CWA WHERE MODEL SOUNDINGS SHOW A
SUBSTANTIAL LOW LEVEL DRY LAYER THAT NEEDS TO BE OVERCOME BEFORE
RAIN ACTUALLY HITS THE GROUND ACROSS THESE AREAS. DESPITE ABUNDANT
CLOUD COVER...A WARM AIRMASS IN PLACE WILL KEEP HIGHS WELL ABOVE
NORMAL IN THE 50S DURING THE AFTERNOON HOURS.

THE AFOREMENTIONED SHORTWAVE WILL TRACK NORTH DURING THE
OVERNIGHT HOURS WHICH WOULD NORMALLY MEAN THERE SHOULD BE A DRY
PERIOD ACROSS THE REGION TONIGHT. HOWEVER BEHIND THE SHORTWAVE
THERE IS STILL QUITE A BIT OF ISENTROPIC LIFT AS WINDS ARE ALMOST
PERPENDICULAR TO THE ISENTROPIC SURFACES IN THE 290 TO 295K LAYER.
THEREFORE WILL MAINTAIN POPS DURING THE OVERNIGHT HOURS DESPITE
THE LOSS OF THE MID LEVEL FORCING AS THE ISENTROPIC LIFT WILL KEEP
THE SHOWER THREAT ACROSS THE AREA DURING THE OVERNIGHT HOURS. THE
ABUNDANT CLOUD COVER WILL KEEP OVERNIGHT LOWS IN THE 40S ACROSS
THE AREA.

A STRONG PV ANOMALY WILL TRACK NORTHEAST THROUGH THE WESTERN
GREAT LAKES ON TUESDAY AS A VERY STRONG 50 TO 60 KNOT 850 MB JET
BRING A SURGE OF GULF MOISTURE INTO THE WESTERN GREAT LAKES. THE
VIGOROUS SHORTWAVE AND ABUNDANT MOISTURE WILL BRING INCREASED
CHANCES FOR SOME THUNDERSTORMS TO GO ALONG WITH THE SHOWERS...WITH
UP TO ONE HALF OF AN INCH OF RAIN EXPECTED DURING THE DAY ON
TUESDAY. DESPITE THE RAIN SHOWERS AND ABUNDANT CLOUD COVER...WARM
AIR IN PLACE ACROSS THE REGION WILL KEEP DAYTIME HIGHS IN THE
LOWER TO MIDDLE 50S.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 311 AM CST MON NOV 16 2015

A SIGNIFICANT LATE AUTUMNAL SYSTEM WL CONT TO IMPACT THE GREAT
LAKES REGION THRU WED NGT BEFORE LIFTING N-NE INTO CANADA. IN THE
WAKE OF THIS SYSTEM...A BROAD UPR TROF TO EXIST OVER E-CNTRL NOAM
WITH UPR RDGS OVER THE ERN PACIFIC AND WRN ATLANTIC. THIS SCENARIO
WL END THE STRETCH OF WARM DAYS AND SEND TEMPS BELOW NORMAL FOR
THE END OF THE WEEK. NEXT PCPN CHC WOULD ARRIVE LATE FRI/FRI NGT
IN ASSOCIATION WITH A FAST-MOVING SHRTWV TROF THAT COULD BRING
LIGHT RAIN/SNOW CHCS TO NE WI.

NEARLY VERTICALLY STACKED...DYNAMIC SYSTEM IS FCST TO MOVE FROM
THE CNTRL PLAINS TO THE MIDWEST/UPR MS VALLEY TUE NGT AND
EVENTUALLY REACH THE UPR MS VALLEY/SW ONTARIO ON WED. A 40-60KT
SOUTHERLY LOW-LVL JET WL CONT TO PUMP WARM/MOIST AIR INTO THE
GREAT LAKES TUE NGT WITH DEW POINTS IN THE UPR 40S TO LWR 50S AND
PW VALUES IN THE 1.25-1.50" RANGE OR A GOOD 4 STANDARD DEVIATIONS
ABOVE NORMAL. LOCALLY HEAVY RAINFALL THREAT WL CONT THRU TUE NGT
WITH A FEW TSTMS ALSO POSSIBLE AS SOUNDINGS SHOW SKINNY CAPE
ALOFT. MIN TEMPS WL NOT BE AUTUMN-LIKE AS READINGS HOLD IN THE UPR
40S TO LWR 50S OR CLOSE TO 25 DEGS ABOVE NORMAL! RAIN CHCS ARE
LIKELY THRU WED AS THE UPR LOW TURNS INTO A NEGATIVELY-TILTED UPR
TROF AND A SFC CDFNT SHIFTS EAST TOWARD WRN WI. THE DEEPER GULF
MOISTURE TO HAVE BEEN SHUNTED EAST ON WED...THUS PCPN AMOUNTS WL
NOT BE AS HI AS TUE OR TUE NGT. STILL ANTICIPATE PLENTY OF WIND
THRU 00Z THU AS THE PRES GRADIENT REMAINS TIGHT AROUND THE STRONG
SFC LOW. MAX TEMPS WED WL STILL BE MILD...BUT TEMPERED AS WEAK CAA
BEGINS TO GET ADVECTED INTO THE REGION. LOOK FOR READINGS IN THE
LWR TO MID 50S NORTH...MID TO UPR 50S SOUTH.

PCPN CHCS TO LINGER THRU WED NGT AS THE CDFNT PUSHES THRU THE REST
OF WI AND TRAILING MID-LEVEL SHRTWV ENERGY DIVES SEWD THRU THE
NEWLY DEVELOPED NW FLOW ALOFT. STRONGER CAA SWEEPS INTO THE REGION
LATER WED NGT AS 8H TEMPS PLUNGE INTO THE -6 TO -10C RANGE BY
DAYBREAK. THIS COULD LEAD TO PCPN TYPE ISSUES DURING THE OVRNGT
HOURS...EXPECIALLY ACROSS NRN AND CNTRL WI. PREV SHIFT ALREADY HAD
MENTIONED A MIX...BUT HAVE EXTENDED THIS MIX A BIT FARTHER EAST
AND EVENTUALLY CHANGED THE MIX TO ALL SNOW OVER N-CNTRL WI LATE AT
NGT. MIN TEMPS TO RANGE FROM NEAR 30 DEGS N-CNTRL WI...MID 30S
E-CNTRL WI. CYCLONIC FLOW TO PERSIST OVER THE GREAT LAKES ON THU
WITH VARIOUS PIECES OF SHRTWVS ROTATING THRU WI. PCPN CHCS TO BE
MUCH MORE WIDELY SCT WITH NO LAKE EFFECT DUE TO A WESTERLY WIND.
THU DOES LOOK TO BE ANOTHER WINDY DAY AS THE PRES GRADIENT IS
STILL TIGHT BETWEEN THE STRONG SFC LOW NEAR HUDSON BAY AND HI PRES
OVER THE MID-MS VALLEY. GUSTS IN THE 30-40 MPH RANGE ARE POSSIBLE.
MAX TEMPS ON THU WL BE MORE TYPICAL OF MID-LATE NOVEMBER WITH
READINGS IN THE MID 30S NORTH...UPR 30S TO LWR 40S SOUTH.

AFTER A QUIET THU NGT...FOCUS TURNS TO THE WEST WHERE A QUICK-
MOVING PACIFIC SYSTEM TO RIDE ALONG A TIGHT BAROCLINIC ZONE FROM
THE PACIFIC NW INTO THE CNTRL PLAINS/MIDWEST ON FRI. AS ONE WOULD
EXPECT...THE MODELS ARE STRUGGLING WITH THE FORWARD SPEED OF THIS
SYSTEM WITH THE GFS ALREADY SENDING PCPN INTO WI BY FRI
AFTERNOON...WHEREAS THE ECWMF IS MUCH SLOWER WITH THE LEADINGS
EDGE OF PCPN STILL OVER THE CNTRL PLAINS. LOOK FOR MODELS TO CONT
WAFFLING ON THIS TIMING FOR SEVERAL MORE DAYS...THUS HAVE FOLLOWED
THE CONSENSUS SOLUTION WHICH WOULD BRING A MINIMAL POP TOWARD
THE FCST AREA ON FRI. TEMPS BY THU NGT/FRI WL END UP BELOW NORMAL
OVERALL.

THE MODEL UNCERTAINTY WOULD THEN CARRY OVER INTO FRI NGT WITH A
CHC OF LIGHT SNOW IF THE GFS AND GEM TURN OUT TO BE CORRECT. WE WL
HAVE TO WATCH THIS SYSTEM AS THE AIR MASS WOULD BE COLD ENUF TO
HAVE ANY PCPN FALL AS ALL SNOW. SAT APPEARS TO BE A COOL DAY WITH
AN AREA OF HI PRES ATTEMPTING TO BUILD TOWARD/INTO WI. ANY PCPN
CHS MAY BE RELAGATED TO N-CNTRL WI WHERE WINDS MAY TURN W-NW AND
TAP A LITTLE MOISTURE FROM LAKE SUPERIOR. TEMPS TO REMAIN A LITTLE
BELOW NORMAL THRU SAT.

FCST CONFIDENCE TO REMAIN FAIRLY LOW THRU THE END OF THE WEEKEND
AS THE MODELS PROVIDE EVERYTHING FROM A DEEPENING UPR TROF INTO
THE WRN GREAT LAKES TO A RELATIVELY FLAT UPR RDG. JUST TOO MUCH
DISCREPANCY TO PROVIDE ANY USEFULNESS...THUS AGAIN WL FOLLOW
CONSENSUS FOR NOW WHICH KEEPS POPS EITHER NIL OR SLGT CHC.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1119 PM CST SUN NOV 15 2015

STRATUS CLOUDS WERE EXPANDING NE ACROSS THE FORECAST AREA LATE
THIS EVENING...THOUGH MOST PLACES WERE STILL REPORTING VFR CIGS.
A FEW LIGHT SHOWERS COULD DEVELOP AS A WEAK UPPER DISTURBANCE
ARRIVES OVERNIGHT...BUT MOST OF THE RAIN IS EXPECTED TO AFFECT
C/NC WI AS A STRONGER SHORT-WAVE TROF ARRIVES MONDAY AFTERNOON AND
EVENING. CIGS MAY LOWER TO MVFR AT TIMES LATE TONIGHT INTO EARLY
MONDAY...AND MORE WIDESPREAD MVFR/IFR CIGS SHOULD DEVELOP AS
LOW-LEVEL MOISTURE INCREASES DURING THE AFTERNOON AND EVENING.

HAVE ADDED SOME MARGINAL LLWS TO ALL THE TAF SITES ON MONDAY EVG.
&&

.MARINE...
ISSUED AT 311 AM CST MON NOV 16 2015

LIGHT WINDS TODAY WILL EVENTUALLY RAMP UP THROUGHOUT THE DAY AND
THROUGH THE MIDDLE PART OF THE WEEK AS A STRONG LOW PRESSURE
SYSTEM DEVELOPS ACROSS THE CENTRAL PLAINS. SOUTH TO SOUTHEASTERLY
WINDS WILL CAUSE A PILING UP OF WAVES ACROSS THE LAKE MICHIGAN
NEARSHORE AREAS TONIGHT AND TUESDAY...CAUSING SMALL CRAFT
CONDITIONS FOR THESE AREAS. THEREFORE WILL ISSUE A SMALL CRAFT
ADVISORY FOR TONIGHT AND TUESDAY FOR THESE AREAS WITH THIS
ISSUANCE. THE BAY OF GREEN BAY IS A BIT TRICKIER AS WINDS INCREASE
CLOSE TO CRITERIA ON TUESDAY. GIVEN HOW MARGINAL THE WINDS WILL BE
WILL NOT ISSUE ANY HEADLINES FOR THE BAY OF GREEN BAY WITH THIS
ISSUANCE.

WINDS INCREASE PRECIPITOUSLY TUESDAY NIGHT AS A TIGHT PRESSURE
GRADIENT DEVELOPS ACROSS THE WESTERN GREAT LAKES...LASTING INTO AT
LEAST THURSDAY MORNING. DURING THIS TIME GALE FORCE WINDS ARE
EXPECTED ACROSS THE WESTERN GREAT LAKES. GIVEN THE TIMING OF THESE
WINDS...FOURTH PERIOD THROUGH THE SIXTH PERIOD...WILL HOLD OFF ON
ANY GALE WATCH HEADLINES FOR FUTURE ISSUANCES WHEN TIMING CAN
BETTER BE DEFINED. OVERALL IT APPEARS TO BE A RATHER ROUGH PERIOD
FOR MARINE CONCERNS ACROSS THE WESTERN GREAT LAKES THIS WEEK.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......KALLAS
AVIATION.......KIECKBUSCH
MARINE.........KURIMSKI
Hazardous weather outlook, Nov 16, 3:15 AM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 AM CST MON NOV 16 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
315 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE MOVING SLOWLY FROM THE SOUTHERN PLAINS TO THE UPPER
MISSISSIPPI VALLEY WILL BRING SIGNIFICANT RAINS...GUSTY WINDS AND
POSSIBLE THUNDERSTORMS TO THE REGION TUESDAY THROUGH WEDNESDAY.
THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. RAINFALL AMOUNTS
OF AN INCH OR TWO ARE POSSIBLE WHICH WILL CAUSE RIVERS AND STREAMS
TO RISE.

AS THE STORM INTENSIFIES AND MOVES FROM MINNESOTA TOWARDS HUDSONS
BAY WEDNESDAY NIGHT AND THURSDAY WIND GUSTS OF 35 TO 45 MPH ARE
POSSIBLE AS MUCH COLDER AIR ARRIVES FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-170915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
315 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GALE FORCE WIND GUSTS FROM THE SOUTH TO SOUTHEAST ARE POSSIBLE
TUESDAY AFTERNOON THROUGH WEDNESDAY AS A STORM SYSTEM MOVES FROM
THE SOUTHERN PLAINS THROUGH THE UPPER MISSISSIPPI VALLEY. LARGE
WAVES ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. WEST TO SOUTHWEST
GALES ARE POSSIBLE FROM WEDNESDAY NIGHT INTO THURSDAY NIGHT AS THE
STORM SYSTEM INTENSIFIES AS IT MOVES TOWARDS HUDSONS BAY.

KURIMSKI/KALLAS

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.